# SDR AU510001520

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 356043255
- Condition: Unserviceable
- Location: Fire Dectector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E36 FIRE WIRE ELEMENT LOCATED IN FORWARD WING TO FUSELAGE AREA UNSERVICEABLE.  NO PHYSICAL DAMAGE COULD BE FOUND.
